A 27-year-old female asked:
Everytime after i eat i poop bright red blood for the last 9 days abdominal pain getting worse everyday nausea vomiting dizziness bp 98/64?
1 doctor answer • 2 doctors weighed in
Infectious Disease 24 years experience
Arrange a visit md: I would not advise taking ultram and Percocet . In any event, you may be getting the urge to defecate after eating (Gastro-colic reflex) and because your stools are slowed down by the pain meds/Pepto bismol, you are possible flaring up some hemorrhoids, which are causing the bleeding. The Pepto bismal is a salicylate, which can cause gastritis (even though sometimes we take it for upset stomach)
Created for people with ongoing healthcare needs but benefits everyone.
645 viewsReviewed >2 years ago
Last updated Mar 22, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.